# SDR QXEA2016011600030

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 20,953 hours, 22,456 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 4100S002002
- Part serial: 0328
- Condition: Failed
- Location: Anti Ice Sys
- Part time: 15,521 hours, 16,622 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CENTRAL ILLUMINATED, WHEN WINDSHIELD HEAT WAS SELECTED TO NORM. CAPTAIN`S WINDOW WAS COLD.  FO`S WINDOW WAS WARM.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  R & R LT WINDSHIELD ANTI-ICE CONTROLLER IAW AMM TASK 30-41-01-000-801/400-801 SYS OPERATES NORMALLY.  RETURNED TO SERVICE.
